AI HGHpro Nightmares, Question
- 03-15-2011, 05:36 PM
AI HGHpro Nightmares, Question
I've been lurking around on here for a while learning what I can, and now this is my first post. It concerns a very disturbing nightmare I had last night after taking my first dose of AI HGHpro.
Last night, I took my first dose of HGHpro, 4 caps 45 min before bed, just like the bottle said. I had several unsettling dreams which sort of ran into each other, but the last one I had was horrifying. It was in full-color, with full detail and a whole story, almost like a movie.
Most people say they have "vivid dreams" while taking HGH-related products, but they never describe the dreams. I'm going to describe my dream, so if you don't care to read about it just skip to the **END** at the bottom. It sounds short, but it seemed very long to me. Imagine it in the most disgusting detail you possibly can, and you might get close to what I saw.
The dream involved a man eating live rats which had fed on corpses of other humans because he believed it would give him eternal life. The man was eating the rats in a front yard of a house. The man got sick, turned a gray color, and began convulsing so I called him an ambulance.
While I was waiting with the guy, another guy who was also sick and gray came and began eating the guts of the man who was sick from the rats while he was still alive. The new guy who was eating the rat guy started puking insane amounts of thick bright red blood all over the place.
Several people I was standing with started puking because the scene was so disgusting. Those people came in contact with the blood that the other guy had puked and also started turning gray, and large veins became visible in their faces. In my dream, I physically felt ill and turned away because I thought that I was going to puke also. All of the people turned to me and swore they would try not to eat me if I promised to take them somewhere safe. One of the girls grabbed my hand and pleaded with me to help. She didn't look sick so I started leading her away from the others. The next time I looked at her, she was sick. I tried jerking my hand away but she wouldn't let it go. She just stared at me for a few seconds before I finally woke up.
The dream scared me so much that even though I woke up about 2 hours early, I fought to stay awake for fear of having the dream again. I have never had such a dream, and that sort of thing isn't even something I would normally imagine so it was all very scary and strange to me. Been thinking about it all day.
My question is, has anyone had extreme nightmares while taking this stuff? And should I expect to have such dreams every night?
- 03-15-2011, 06:04 PM
Wild! Personally, I have not had this issue, but a close friend of mine did. He quit taking it because it was really freaking him out.
I may take hgh just to experience a couple of these crazy dreams. Lol.
- 03-15-2011, 07:21 PM
03-15-2011, 07:30 PM
I take 3 caps pre bed ( 4 and I have trouble waking up in the am) I get crazy dreams as well. Last night monsters where trying to kill me. To make the story short we battled and I was victorious. I like nightmares I find them fun.
These dreams do not happen every night with me by any means. There is a chance hgh pro had nothing to do with them and it's a coincidence. And if it was because of the product... In my case it's few and far between.
03-15-2011, 08:40 PM
I have unusually vivid dreams using it, but never nightmares. Crazy Inception style dreams or totally off the hook pornographic ones, but nothing bad.
03-15-2011, 09:34 PM
Yeah I might try taking 3 caps rather than 4. On that note, does anyone know if I could take 1 or 2 fewer caps of TestoPro, Stoked and GlycoBol to stretch em out? Or would that just make them ineffective?
03-27-2011, 03:20 AM
I prefer four and I am a big boy. Five seems a bit too much for me. A common effect from increased growth hormone release may be the vivid dreaming
Follow me on facebook, twitter and youtube, where I share information and videos to help you achieve your physique goals, John Smeton Ftness
01-25-2013, 08:54 PM
Hi, I'm on hgh injections, only 1unit pr day,(4th day off), never had nightmares, but, last nite, I increased the dose to 1,5 unit, ( i am small and only 43 kg (in madrid, spain), and had lots of sweating and a horrible nightmare for the first time.. my best friend hanged herself and I, yes I, found her.. no one new, no one cared, I was out of town.. it was all soo weird.. I think this has to do with the dose.. if you increase the dose, u get the nightmare.. which has to do with the pituary gland...
01-25-2013, 08:58 PM
Similar Forum Threads
- By lightemup in forum SupplementsReplies: 5Last Post: 11-27-2010, 12:12 PM
- By luelinks in forum Supplement LogsReplies: 37Last Post: 09-29-2010, 05:52 PM
- By Partyboy617 in forum AnabolicsReplies: 11Last Post: 03-29-2009, 08:58 PM
- By Schweet97Z in forum General ChatReplies: 21Last Post: 11-03-2007, 03:00 AM